# SDR TRAX200800903

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 12,840 hours, 10,587 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE TIRE BLEW OUT AT ROTATION ON T.O. SPEED KIAS. RETURNED TO ATL EMERGENCY DECLARED.  FLT 4901 DEL 278 MINS..NC  REMOVED AND REPLACED LT AND RT NOSE TIRES IAW CRJ-200 AMM 32-42-01. [SDR CLOSED] (B)
